# SDR SWIA201231900

- Difficulty date: October 3, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10232
- Aircraft time: 20,986 hours, 12,616 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S WINDSHIELD CRACKED AT CRUISE AND LEFT WINDSHIELD HEAD CAUTION APPEARED.  (FLT 5559)  REPLACED CAPTAIN'S WINDSHIELD IN REFERENCE TO AMM.  P/N: NAS1580V4T24
